MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER

AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER
Catalog Number 8065797303
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that an ophthalmic regulator would not work and it was not dispensed the gas.The procedure and patient harm details were not reported.Additional information has been requested and none received till date.Additional information received that surgery was completed by using the alternative regulator.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A check of the batch production record for this lot showed no unusual manufacturing issues.A check of the complaint records showed no other complaints against this lot.A check of confirmed complaints against this type of regulator for flow issues showed 24 complaints since the beginning of 2016.The regulator this lot was received in good condition.The regulator was tested and found to have very low flow at 100psi.The regulator was disassembled and inspected, and it was noticed that the plunger had become stuck in position.The plunger was released from the stuck position and the regulator was reassembled and retested.The regulator passed all criteria.There is no indication as to why or how the plunger got stuck for this regulator.The root cause of the reported ¿plunger inside the regulator had become stuck in position causing low flow¿ cannot be conclusively determined.Based upon the information obtained, at this time.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN GAS TANK REGULATOR
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17362354
Report Number2518435-2023-00020
Device Sequence Number6011443
Product Code CAN
UDI-Device Identifier00380657973033
UDI-Public00380657973033
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797303
Device Lot Number301022
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/18/2023
10/24/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/30/2023
11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown